# SDR 05FDEA02210

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 29,203 hours, 23,198 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap System
- Condition: Stuck
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING SLAT/FLAP RETRACT FLAPS STUCK AT 15 DEG SLATS  OK FLAPS SYS 1 & 2 LIGHTS ILLUMINATED AS WELL AS FLAPS LIGHT ON SFDI FLAPS STUCK RAN CHECKLIST LANDED UNEVENTFULLY.  FAULT CODE NOT APP TO THIS A/C, ENGINEERING HAS CONTACTED AIRBUS.  CYCLED FLAPS AND SLATS 6 TIMES WITHOUT ANY FAULTS.  CHECKED TORQUE LIMITERS AND NO FAULTS NOTED.  REF THE AIRBUS M/M 27-51-18-4, REMOVED AND REPLACED BOTH SFCC'S FOR PRECAUTIONARY REASONS.  REF THE AIRBUS M/M 27-51-00-5, PERFORMED OPS CHECK.  SYSTEM OPS CHECKS NORMAL.  RAN ENGINES AGAIN AND CYCLED FLAPS AND SLATS 6 MORE TIMES AND NO FAULTS NOTED.
